# SDR JBXA03014

- Difficulty date: July 2, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N261BD
- Make and model: Cndair CL6002B19
- Aircraft serial: 7137
- Aircraft time: 10,993 hours, 10,251 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Controller
- Part number: 11513361
- Part serial: 096C0304
- Condition: Failed
- Location: Anti Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON DEPARTURE FROM CHS ANTI-ICE DUCT MESSAGE ALERTED WHEN WING ANTI-ICE SELECTED DIVERTED INTO RDU.  REMOVED AND REPLACED WING ANTI-ICE CONTROL UNIT IAW AMM 30-12-19 AFTER FOLLOWING CL-65 FIM 30-10-00 PG 108, OPS CHECK GOOD.
